# SDR ABXA20160330083

- Difficulty date: March 30, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 56,535 hours, 40,938 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 145T30015
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE AT STRINGER 8R, STATION 1065, IS CRACKED ON THE UPPER AFT HAT FLANGE.  FOUND AFTER STRINGER SPLICE WAS REMOVED ON NR 0884.  R & R STRINGER SPLICE AT STATION 1065 & STRINGER 8R IAW SRM 51-40-02.  CRACKED 2", PN 145T3001-5, PART NAME STRINGER SPLICE, SN NSN, FS & BS LOCATION FS 1065.  ACFT WAS GNDED.
